MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,S

Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,S
Catalog Number MDSXB7584
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gloves are tearing" and "also some are out from the box before the patient use.".
 
Additional Manufacturer Narrative
According to the customer, gloves are "tearing" during patient care and are coming out of the box with tearing already present; the customer reported clinicians have come into contact with "blood" due to the reported incident, and when there is contact with blood the clinicians perform hand hygiene.Medline received one open box, pulled samples from the box and donned them, did not notice any tears in the gloves when they were removed from the box, was unable to replicate any tearing while donning, and also received three photos that show large tears in the gloves.The complaint was confirmed based on the images provided, although the reported issue was unable to be duplicated with samples.Pre-torn gloves are normally caused by the auto-stripping machine during manufacturing, and the overall conclusion was that the issue is confirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,PF,NITRILE,SMARTBOX,S
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50913302
Report Number1417592-2026-51794
Device Sequence Number5778557
Product Code LZA
UDI-Device Identifier20193489107750
UDI-Public20193489107750
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSXB7584
Device Lot NumberCC309404322
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/14/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown